# SDR CA970115003

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 2591411444
- Condition: Failed
- Location: Hor Gyro
- Component: Sperryflt
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

(CAN) AT RUNWAY THE PILOTS HORIZON FLIGHT DIRECTOR FAILED. AIRCRAFT RETURNED, REPLACED.
